For clarification, I was also Cnb30 of H**stasis. Currently attempting the electrolyte protocol posted there prior to the forum being shut down.
Currently living in Philadelphia, United States
I came accross the forum from reccomendations on H**kstasis, and Acne.org
My current age is 24, height is exactl 6”, weight is about 150-160?
I originally used Claravis (Accutane) in 2016, Propecia for a few weeks in 2018?
Unfortunately I do not remember the exact dosages. I believe 40mg for Claravis and 1mg (however mich equaled 1 pill) or Propecia.
Used drugs for following:
Second, desire to cure Claravis side effects. Was desperate enough to believe people who claimed propecia cured Accutane Side Effects on H**kstasis. (ironically Accutane Effects seem to be much better under control after quitting dairy & Low Vitamin A diet)
I took claravis for 4 months, propecia for 3 weeks
I was 19 for Claravis (January-May 2016)
21 for Propecia (March 2018)
A couple weeks
Side effects: Sexual (likely a bit from both drugs), mental (both), anhedonia (likely from both). Weird headached in back of head from PFS (seem to make it harder to appreciate things like art, also further hampers livido). Hairloss (probably mostly PFS).
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
[ ] Loss of Libido / Sex Drive
[ ] Erectile Dysfunction
[? ] Complete Impotence
[ ] Loss of Morning Erections
[mostly ] Loss of Spontaneous Erections
[ ] Loss of Nocturnal Erections
[? ] Watery Ejaculate
[ ] Reduced Ejaculate
[ ] Inability or Difficulty to Ejaculate / Orgasm
[? ] Reduced Sperm Count / Motility
[ slightly] Emotional Blunting / Emotionally Flat
[moderately ] Difficulty Focusing / Concentrating
[ ] Memory Loss / Forgetfulness
[ ] Stumbling over Words / Losing Train of Thought
Slurring of Speech
[ ] Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
[varies based on other factors ] Suicidal Thoughts
[ ?] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
[? ] Penis curvature / rotation on axis
Testicular Shrinkage / Loss of Fullness
[ ] Genital numbness / sensitivity decrease
[ ?] Gynecomastia (male breasts)
[? ] Muscle Weakness
Dry / Dark Circles under eyes
[ ] Persistent Fatigue / Exhaustion
[ ] Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
[ ] Vision - Acuity Decrease / Blurriness
[ ] Tinnitus (ringing or high pitched sound in ears)
[ ] Increased hair loss (extreme)
Lowered body temperature
[ ] Other (please explain) Kinda hard to explain, but a weakened ability to appreciate things on an aesthetic level
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
Post Accutane: ECT, TMS, Neuro Feedback
Post Propecia: Diet Changes (no dairy, low Vit.A)
Hi everybody, I think things were covered above, but the past 8ish years have definitely been a mess. It’s been fun to watch society as a whole unravel at the same time as my own personal health (just kidding).
I always had issues with depression,
, since I was very young (possibly preschool). In mid high-school for mostly external factors, I became increasingly depressed. Eventually took Accutane in Senior Year: Libido plummeted, massive brain fog, emotional numbness (I originally liked this as it was better than extremely sad, but began to suck because lack of motivation). Things became significantly worse after a senior beach week with significant alcohol intake (a couple weeks post accutane).
Eventually was hospitalized after near suicidal attempt, then went on to work on dealing with side effects, and began college a year later. In Freshman year, desperate to regain libido, got caught up in wrong forums on hack-stasis which said to experiment with Propecia tablets because some PAS sufferers claimed they stopped side effects (did not happen, got stuck with Propecia side effects, and other successful people ended up snapping back to square one after a few months).
Summer 2018 was rough, but fasted in fall 2018 with a 5,7,9 day fasts in September, October, November. Seemed to help moderately, also did a very simple version of Electrolyte protocol. (i had picked up moderate drinking september 2017, proceeded to quit that January).
Then I proceeded to attempt liver flushes over Winter, and quit eating Dairy and High Vitamin A foods over March (as well as started hitting the gym). This is when I had massive improvements, it felt as if I had never take. Accutane or Propecia, libido and energy back. Unfortunately, things began to go downhill that summer, and hairloss began to get bad.
Brain fog, hair loss, tiredness, lower libido all seem to worsen about mid-late summer and stay constant through rest of the year.
That fall and winter were decent, covid began, side effects seemed to worsen around summer 2020 again. Massive hair loss & libido drop. Decided to take on a much larger scale Electrolyte protocol, also stopped lifting as this was likely making me feel inflamed.
This seemed to help until this summer, when libido dripped again. Also, general lethargy, awkwardness, and brain fog seemed to have come back (luckily not as bad of a drop this summer).
Btw, currently attempting nofap as well (pmo has always been a problem) and I am 3 weeks in as of today. Mostly flatlining so not worried about relapse.
I hope my story makes some sense. I feel Rather desperate, but like a lot of things were my fault (even if I got somewhat tricked into taking both drugs). I have been trying to actively deal with my situation, and after having a very rough 2016-18 and a very happy 2019-early20, I have hope that I can improve things again, and fight off a downward swing.